# SDR AALA971354

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRAME (RIGHT) INBOARD FLANGE ABOVE FLOORBOARD SUPPORT ANGLE AT FS 377.  APPLIED DOUBLER IAW SRM 51-40-3, PAGES 1, 3, FIGURE 1, AND SRM 51-20-1, FIGURE 2A, PAGE 12A.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
